advertisement
Question
Posted by: Minty | 2004/11/17

Pregnant?

Its been a month now sisnce i've stopped the onetime injection that lasted for three months(July-Septermber)been having intercourse thinking that i'm safe for another three months after i've stopped.
But,
For two weeks now i've been feeling kida funny, friday i felt so sick, i was dizzy, and nauseas, and i started pucking, before that i had period pains for few days and i though i was going to have my period and i'm still having pains and my breast started getting itchy and sore. And my moods changes all the time, i'm always tired and doesn't get enough sleep, and i've been having headaches. Can it be because i'm pregant. I tested myself on the 2 of this month and it was negative.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Best to check a blood pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement